# SDR VNAA2010061800008

- Difficulty date: June 9, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 15,014 hours, 15,720 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 722514
- Part serial: 3250
- Condition: Malfunctioned
- Location: Fuel Level
- Part time: 15,051 hours, 15,759 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL LEAKING OUT OF LEFT WING FUEL VENT CAUSING A FUEL SPILL ON THE RAMP AT CLT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE LEFT WING HIGH FUEL LEVEL SENSOR AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
